# SDR UHLA2013121300681

- Difficulty date: December 13, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N212JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000264
- Aircraft time: 11,319 hours, 8,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17005661003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT AFT FLOOR SUPPORT FRAMES 17-20.  R & R FLOOR SUPPORT.
